# SDR UHLA2013082100406

- Difficulty date: August 21, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 24,545 hours, 15,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR STUCK OPEN.  INSPECTED L1 DOOR AND FOUND NO DAMAGE IAW AMM 52-11-22.  OPS CHECKED GOOD.
